Massachusetts, 2007Hail and Damaging Winds in Massachusetts, July 28, 2007
July 28, 2007 · NWS BOX · 14 events in 5 counties and zones
An approaching cold front combined with pockets of moderate instability to help initiate thunderstorms during the late morning and early afternoon hours. A few of the storms became severe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front combined with pockets of moderate instability to help initiate thunderstorms during the late morning and early afternoon hours. A few of the storms became severe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 28, 2:25 AM EST, 6 hours 25 minutes earlier.
Area forecast discussion, Jul 28, 2:25 AM EST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
325 AM EDT SAT JUL 28 2007
.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL CONTINUE TO PUMP HUMID AIR INTO OUR
REGION THROUGH THE WEEKEND INTO EARLY NEXT WEEK. MEANWHILE...A COLD
FRONT WILL APPROACH FROM THE NORTHWEST. THIS WILL MEAN THE
LIKELIHOOD OF SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS TODAY
THROUGH MONDAY...POSSIBLY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID AND UPPER LEVEL VORTEX LOCATED CLOSE TO BGM EARLY THIS MORNING
WILL CONTINUE TO SLOWLY MOVE NORTHEASTWARD TODAY. MEANWHILE...A COLD
FRONT WILL CONTINUE TO SAG CLOSER TO SOUTHERN NEW
ENGLAND...EVENTUALLY SETTING UP SHOP RIGHT IN OUR REGION TONIGHT.
EARLY MORNING RADAR MOSAIC SHOWS LOP-TOPPED SHOWERS OVER
SOUTHEASTERN AND EASTERN MASS OWING TO A WEAK LOW LEVEL JET
INTERACTING WITH THE VERY MOIST AIRMASS. THERES ALSO A WEAKENING
BATCH OF SHOWERS ENTERING THE BERKS...AND YET ANOTHER BATCH OF
SHOWERS AND THUNDERSTORM OVER CENTRAL NY AND NORTHEASTERN PA.
AS THE SHORT WAVE MAKES ITS CLOSEST APPROACH LATER THIS MORNING AND
EARLY AFTERNOON...WE SHOULD SEE THE COVERAGE OF SHOWERS AND
THUNDERSTORMS INCREASE...ESPECIALLY OVER NORTHWESTERN ZONES. SHOWERS
AND STORMS MAY DEVELOP AS EARLY AS MID MORNING. WENT WITH LIKELY
POPS TODAY FOR AREAS WEST OF I-95. THE BEST CHANCE SHOULD BE OVER
NORTHWEST MASS AND SOUTHWEST NH WHERE THE BEST UPPER SUPPORT WILL
LIKELY BE FOUND. ALONG AND EAST OF I-95...WELL FIND MORE IN THE WAY
OF CHANCY PRECIP AS THIS AREA WILL BE FURTHER REMOVED FROM THE UPPER
LOW AND WILL PROBABLY SEE LESS INSTABILITY DEVELOP TODAY.
IF SOME POCKETS OF DECENT HEATING CAN DEVELOP TODAY...THERE COULD BE
SOME WIDELY SCATTERED STRONG/SEVERE STORMS WEST OF I-95 WITH THE
MAIN THREAT BEING DAMAGING WET MICROBURSTS AND TORRENTIAL DOWNPOURS.
TEMPS WILL BE TOUGH TO PIN DOWN TODAY. WE SHOULDNT GET AS WARM AS
WE DID YESTERDAY WITH A LOT MORE CLOUD COVER EXPECTED. HOWEVER...A
WARM START AND SOME BREAKS SHOULD ALLOW MAXES TO GET INTO THE 80-85
RANGE AT MOST LOCATIONS.
FOG AND STRATUS SHOULD HANG AROUND THE IMMEDIATE SOUTH COAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
ANY SHOWERS AND TSTMS SHOULD DISSIPATE THIS EVENING WILL THE LOSS OF
DAYTIME HEATING AS WELL AS THE LOSS THE UPPER SUPPORT. WENT WITH A
SLIGHT CHANCE OF SHOWERS OVERNIGHT WITH FRONTAL BOUNDARY REMAINING
IN THE VICINITY COUPLED WITH THE VERY MOIST AIRMASS. LOWS SHOULD BE
QUITE WARM...AROUND 70. HIGH DEWPOINTS WILL MAKE IT FEEL MUGGY.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
ANOTHER SHORT WAVE KEEPS UPPER TROFFINESS ANCHORED ACROSS NORTHEAST.
WEAK FRONTAL BOUNDARY ALSO STALLS ACROSS NEW ENGLAND SUN THROUGH
PERHAPS MON NIGHT/TUE TIME FRAME...BEFORE STARTING TO SLIDE EAST.
THUS LOOKS LIKE SOME LOW LEVEL CONVERGENCE OF HI PW AIR IN AT LEAST
MODERATELY UNSTABLE ENVIRONMENT THROUGH THIS PERIOD. HAVE TAPERED
POPS BACK A BIT FOR SUNDAY SINCE FORCING A LITTLE WEAK AS REGION IN
BETWEEN SHORT WAVES. MAY SEE CONTINUED THREAT FOR LOCALLY HEAVY RAIN
SUNDAY THROUGH MONDAY OR MONDAY NIGHT.
HAVE STAYED CLOSE TO MAV VALUES FOR TEMPERATURES.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
A MOIST AIRMASS IN PLACE COUPLED WITH AN APPROACHING SHORT WAVE AND
SFC COLD FRONT WILL ALLOW FOR INCREASING CHANCES OF SHOWERS AND
TSTMS TODAY. THE CIG FCST IS A BIT TRICKY...BUT THINKING ANY IFR OR
LOWER CONDITIONS SHOULD LIFT TO MVFR OF LOW-END VFR LEVELS TODAY
WITH DAYTIME HEATING EXCEPT OVER THE CAPE AND ISLANDS WHERE CIGS
SHOULD BE A BIT LOWER.
FOR TONIGHT...THINKING FOG AND STRATUS WILL ADVECT BACK TO THE NORTH
AND AFFECT MOST TERMINALS AFTER MIDNIGHT.
IN THE LONGER TERM...A HUMID AIR MASS WILL AID DEVELOPMENT OF
NIGHTTIME LOW CLOUDS AND FOG THROUGH MONDAY NIGHT. IN
ADDITION...THERE SHOULD BE SUFFICIENT INSTABILITY TO WARRANT A RISK
OF THUNDERSTORMS SUNDAY THROUGH MONDAY.
&&
.MARINE...
LIGHT FLOW WILL ALLOW FOR TRANQUIL CONDITIONS ON THE WATERS TODAY
AND TONIGHT...WITH WINDS GENERALLY LESS THAN 15 KT AND SEAS LESS
THAN 3 FEET.
LOOKS FAIRLY QUIET IN THE SUNDAY THROUGH MONDAY NIGHT PERIOD...WITH
THE MAIN CONCERN BEING AREAS OF DENSE FOG.
&&
.HYDROLOGY...
FLASH FLOOD INDICES REMAIN AROUND 3 INCHES FOR ONE HOUR AND 4 TO 4.5
INCHES IN THREE HOURS FOR ALL ZONES EXCEPT RI002...SOUTHEAST
PROVIDENCE COUNTY INCLUDING PROVIDENCE...WHERE VALUES ARE 2.5 INCHES
FOR ONE HOUR AND 3.5 INCHES FOR THREE HOURS. SO IT WILL TAKE A
STATIONARY TORRENTIAL DOWNPOUR...OR TRAINING STORMS TO GET FLASH
FLOODING TODAY THROUGH MONDAY. WITH THE MOIST AIRMASS CURRENTLY IN
PLACE AND RELATIVELY WEAK FLOW ALOFT...THIS WILL BE POSSIBLE IN A
LOCALIZED MANNER TODAY THROUGH MONDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...THOMPSON
AVIATION...EKSTER/THOMPSON
MARINE...EKSTER/THOMPSON
Hazardous weather outlook, Jul 28, 2:42 AM EST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
342 AM EDT SAT JUL 28 2007
ANZ230-CTZ002>004-MAZ002>022-026-NHZ011-012-015-RIZ001>007-290745-
BOSTON HARBOR-HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
342 AM EDT SAT JUL 28 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL
WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
TODAY...MAINLY TO THE NORTHWEST OF A BOSTON TO PROVIDENCE LINE. A FEW
OF THE STORMS COULD BECOME SEVERE WITH THE MAIN THREAT BEING
DAMAGING STRAIGHT LINE WIND GUSTS. IN ADDITION...THE STORMS MAY TRAIN
OVER THE SAME LOCATIONS WHICH WILL BRING THE POTENTIAL FOR LOCALLY
HEAVY RAIN AND FLASH FLOODING ACROSS THE INTERIOR.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THUNDERSTORMS...SOME WITH HEAVY DOWNPOURS...REMAIN POSSIBLE FROM
SUNDAY THROUGH TUESDAY. SEVERAL THUNDERSTORMS ON SUNDAY AFTERNOON
COULD PRODUCE STRONG WIND GUSTS FROM THE CONNECTICUT RIVER VALLEY
INTO THE WORCESTER HILLS AS WELL AS POOR DRAINAGE STREET FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
ANZ231>237-250-254-255-270-MAZ023-024-RIZ008-290745-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM-
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
342 AM EDT SAT JUL 28 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST
MASSACHUSETTS...MASSACHUSETTS AND RHODE ISLAND COASTAL
WATERS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND
RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE QUARTER OF
A MILE AT TIMES TODAY AND TONIGHT. IN ADDITION...A FEW THUNDERSTORMS
MAY AFFECT THE COASTAL WATERS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. AREAS OF
FOG ARE EXPECTED EACH NIGHT THROUGH MONDAY NIGHT. THE FOG MAY REDUCE
THE VISIBILITY TO BELOW 1/4 MILE AND BECOME A MARINE NAVIGATION
HAZARD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.
In the hours before
Special weather statement, Jul 28, 6:50 AM EST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
750 AM EDT SAT JUL 28 2007
MAZ010-011-281215-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
750 AM EDT SAT JUL 28 2007
AT 750 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL 7 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST
AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR...WILBRAHAM AND MONSON BY 800 AM EDT...
PALMER AND 6 MILES SOUTHEAST OF BELCHERTOWN BY 810 AM EDT.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
NOCERA
Special weather statement, Jul 28, 7:44 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
844 AM EDT SAT JUL 28 2007
MAZ004-281315-
NORTHERN WORCESTER MA-
844 AM EDT SAT JUL 28 2007
AT 844 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH 5 MILES SOUTHWEST OF NEW BRAINTREE IN WORCESTER COUNTY...OR
ABOUT 18 MILES SOUTHEAST OF AMHERST...MOVING NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...NEW BRAINTREE AND OAKHAM BY 850 AM
EDT...BARRE BY 900 AM EDT...HUBBARDSTON AND TEMPLETON BY 910 AM EDT.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
NOCERA
Special weather statement, Jul 28, 8:36 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
936 AM EDT SAT JUL 28 2007
MAZ004-281400-
NORTHERN WORCESTER MA-
936 AM EDT SAT JUL 28 2007
AT 936 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL OVER PRINCETON...OR ABOUT 7 MILES SOUTHWEST OF
LEOMINSTER...MOVING NORTHEAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...LEOMINSTER BY 950 AM EDT...LUNENBURG
BY 1000 AM EDT.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
NOCERA
Event by event
12 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Worcester
- When
- July 28, 8:50 AM EST
- Where
- Worcester County, Princeton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.450, -71.870
Trees blown down in straight line off of Gleason Road just south of Route 140 and Route 31.
Thunderstorm Wind, Essex
- When
- July 28, 12:26 PM EST
- Where
- Essex County, Boxford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.670, -70.000
Trees down on Dona and Middletown Roads blocking the roadway.
Lightning, Essex
- When
- July 28, 1:05 PM EST
- Where
- Essex County, Peabody
- Injuries
- 1 direct, 0 indirect
- Reported by
- Amateur Radio
- Coordinates
- 42.530, -70.920
Person struck by lighting on Nicholson Street. Extent of injuries unknown.
Thunderstorm Wind, Essex
- When
- July 28, 1:15 PM EST
- Where
- Essex County, Danvers
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.570, -70.920
Several trees down on North Street.
Thunderstorm Wind, Worcester
- When
- July 28, 2:50 PM EST
- Where
- Worcester County, Grafton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.200, -71.680
Hail, Middlesex
- When
- July 28, 3:00 PM EST to 3:05 PM EST
- Where
- Middlesex County, Hopkinton
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 42.220, -71.520
Nickel size hail lasted 5 minutes from 400 to 405 pm and covered the ground.
Thunderstorm Wind, Middlesex
- When
- July 28, 3:10 PM EST
- Where
- Middlesex County, Framingham
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.280, -71.420
Large limbs down blocking Leeland Street.
Thunderstorm Wind, Middlesex
- When
- July 28, 3:12 PM EST
- Where
- Middlesex County, Ashland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.250, -71.470
Trees and wires down at Route 135 and Olive Street.
Thunderstorm Wind, Middlesex
- When
- July 28, 3:20 PM EST
- Where
- Middlesex County, Natick
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 42.280, -71.350
Several trees down resulting in home damage north of route 135.
Thunderstorm Wind, Suffolk
- When
- July 28, 3:35 PM EST
- Where
- Suffolk County, Boston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.320, -71.070
Thunderstorm Wind, Essex
- When
- July 28, 3:40 PM EST
- Where
- Essex County, Marblehead
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.480, -70.870
Four inch limbs were reported down on West Shore Drive.
Thunderstorm Wind, Middlesex
- When
- July 28, 3:45 PM EST
- Where
- Middlesex County, Malden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.430, -71.080
Trees and power lines down on Newton Street.
Thunderstorm Wind, Norfolk
- When
- July 28, 3:45 PM EST
- Where
- Norfolk County, Wellesley
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.320, -71.280
Two large branches and a couple of wires down.
Thunderstorm Wind, Essex
- When
- July 28, 3:48 PM EST
- Where
- Essex County, Beverly
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.550, -70.870
Trees down on Cabot Street.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Delaware, July 28, 2007$200,000 · 1 event
- Flash Flooding and Damaging Wind in Arizona, July 28, 2007$117,000 · 61 kt wind · 9 events
- Flash Flooding in Kansas, July 28 to 29, 2007$120,000 · 2 events
- Lightning Strikes in North Carolina, July 28, 2007$80,000 · 2 events
- Flash Flooding in New York, July 28, 2007$75,000 · 2 events
- Flash Flood and Hail in South Carolina, July 28, 2007$17,000 · 1.75 in hail · 6 events
- Damaging Winds and Heavy Rain in Florida, July 28, 200752 kt wind · 10 events
- Flash Flooding in Texas, July 28 to 29, 200710 events
- Hail and Damaging Winds in Georgia, July 28, 2007$5,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Pennsylvania, July 28, 200750 kt wind · 7 events
- Flash Flooding and Damaging Winds in Connecticut, July 28, 200750 kt wind · 5 events
- Hail and Damaging Wind in Virginia, July 28, 2007$1,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51394, 51395, 51393, 51396, 51397, 51392, 51398, 51399, 51400, 51401, 51402, 51403, 51404, 51405.